# SDR AWXA200601614

- Difficulty date: September 9, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 27,229 hours, 10,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: L1 Doorway
- Part time: 27,229 hours, 10,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BC-6 CHECK, NR 5955184.  CORROSION ON L1 DOOR WAY AFT LOWER CORNER FITTING AND RIVET HEAD, FR 20.  REPLACED FITTING AND FASTENERS LOCATED ON AFT CORNER LOWER OF L1 DOOR AT FR 20 I.A.W SRM A320 51-72-11 AND 51-42-11.
